# SDR 08FDEA02901

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,744 hours, 27,419 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT, LOWER AFT BODY OVERHEAT LT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES AND DETERMINED THAT THE LEAK IS BETWEEN NR 3 BLEED VLV AND PACK VALVE.  HAD TO DESCEND TO FL250 TO CONTROL CABIN ALTITUDE AT 10000 FT.  RAN ENGINES AT H/P.  NO OVERHEAT LIGHT CHECKED PLUMBING IN AFT STAIR AND FOUND CLAMP LEAKING AT AIR CLEANER.  TIGHTENED CLAMP.  OHMED OUT SENSORS, CHECKING FOR SHORTS TO GROUND, NONE FOUND.  CHECKED ALL DUCT WORK INSIDE AND OUT INCLUDING KEEL BEAM WITH HAND HELD FLIR IMAGING SYSTEM.  ALL TEMPS WELL BELOW TRIGGER THRESHOLD OF OVERHEAT SYSTEM IAW TSM 26-14-000.  REMOVED AND REPLACED CONTROL UNIT.  OPS CK GOOD IAW AMM 26-14-000-5.
